Advertisement

On polynomial reducibility of word problem under embedding of recursively presented groups in finitely presented groups

  • M. K. Valiev
Communications
Part of the Lecture Notes in Computer Science book series (LNCS, volume 32)

Keywords

Word Problem Free Product Finitely Present Polynomial Reducibility Isomorphism Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Higman, G., Subgroups of finitely presented groups. Proc. Roy. Soc., Ser. A 262(1961), 455–475.Google Scholar
  2. 2.
    Clapham, C.R.J., Finitely presented groups with word problems of arbitrary degrees of unsolvability. Proc. Lond. Math. Soc., XIV(1964) 633–676.Google Scholar
  3. 3.
    Clapham, C.R.J., An embedding theorem for finitely generated groups. Proc. Lond. Math. Soc., XVII(1967), 419–430.Google Scholar
  4. 4.
    Gatterdam, R.W., Embeddings of primitive recursive computable groups, doctoral diss., Univ. of California, Irvine, 1970.Google Scholar
  5. 5.
    Gatterdam, R.W., The computability of group constructions II. Bull. Austr. Math. Soc., 8(1973), 27–60.Google Scholar
  6. 6.
    Grzegorczyk, A., Some classes of recursive functions. Rozprawy Math., 4(1953), 1–46.Google Scholar
  7. 7.
    Valiev, M.K., On complexity of word problem for finitely presented groups. Algebra and logic, 8(1969), 5–43.Google Scholar
  8. 8.
    Valiev, M.K., One theorem of G. Higman. Algebra and logic, 7(1968), 9–22.Google Scholar
  9. 9.
    Trachtenbrot, B.A., On the complexity of reduction algorithms in Novikov-Boone constructions. Algebra and logic, 8(1969), 93–128.Google Scholar
  10. 10.
    Matijasevic, Ju.V., Enumerable sets are Diofantine. Dokl. Akad. Nauk SSSR, 191(1970), 279–282.Google Scholar
  11. 11.
    Britton, J.L., The word problem. Ann. Math. 77(1963), 16–32.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1975

Authors and Affiliations

  • M. K. Valiev
    • 1
  1. 1.Institute of MathematicsNovosibirsk 90USSR

Personalised recommendations